# SDR A6WA2019060446644

- Difficulty date: May 10, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 36,217 hours, 34,700 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER LANDING GEAR SELECTED UP, RECEIVED A/SKID I/B CAUTION, GEAR DISAGREE WARNING LMLG/NLG & PARK BRAKE SOV CAUTION. R MLG GREEN INDICATION ONLY. SELECTED GEAR DOWN, RECEIVED ALL GREEN LIGHTS. ALL MESSAGES CLEARED ON GEAR DOWN SELECTION. PERFORMED AIR RETURN TO DAY.
